American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A42) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Szymon Głab, Pedro L. Kaufmann and Leonardo Pellegrini. Spaceability and algebrability of sets of nowhere integrable functions. Proc. Amer. Math. Soc. 141 (2013) 2025-2037.
Abstract, references, and article information   
View Article: PDF

[2] Krishna B. Athreya and Justin R. Peters. Continuity of translation operators. Proc. Amer. Math. Soc. 139 (2011) 4027-4040. MR 2823048.
Abstract, references, and article information   
View Article: PDF

[3] F. Klingenhöfer and M. Zähle. Ordinary differential equations with fractal noise. Proc. Amer. Math. Soc. 127 (1999) 1021-1028. MR 1486738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander R. Pruss. Randomly sampled Riemann sums and complete convergence in the law of large numbers for a case without identical distribution. Proc. Amer. Math. Soc. 124 (1996) 919-929. MR 1301524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexei Novikov and Washek F. Pfeffer. An invariant Riemann type integral defined by figures . Proc. Amer. Math. Soc. 120 (1994) 849-853. MR 1182703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Washek F. Pfeffer. A Riemann type definition of a variational integral . Proc. Amer. Math. Soc. 114 (1992) 99-106. MR 1072090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zoltán Buczolich. Henstock integrable functions are Lebesgue integrable on a portion . Proc. Amer. Math. Soc. 111 (1991) 127-129. MR 1034883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James Foran. Dimension of the graph of Riemann integrable functions . Proc. Amer. Math. Soc. 104 (1988) 219-220. MR 958070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Washek F. Pfeffer. A note on the generalized Riemann integral . Proc. Amer. Math. Soc. 103 (1988) 1161-1166. MR 955000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Arlo W. Schurle. A new property equivalent to Lebesgue integrability . Proc. Amer. Math. Soc. 96 (1986) 103-106. MR 813820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert L. Lamphere. Elementary proof of a formula of Ramanujan . Proc. Amer. Math. Soc. 91 (1984) 416-420. MR 744641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John C. Kieffer and Časlav V. Stanojević. The Lebesgue integral as the almost sure limit of random Riemann sums . Proc. Amer. Math. Soc. 85 (1982) 389-392. MR 656109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Spring. The Riemann integral in constructive mathematics . Proc. Amer. Math. Soc. 83 (1981) 839-840. MR 630032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] James Foran. On extending the Lebesgue integral . Proc. Amer. Math. Soc. 81 (1981) 85-88. MR 589142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. B. Darst and E. J. McShane. The deterministic It\^o-belated integral is equivalent to the Lebesgue integral . Proc. Amer. Math. Soc. 72 (1978) 271-275. MR 507321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William D. L. Appling. A mapping theorem for logarithmic and integration-by-parts operators . Proc. Amer. Math. Soc. 65 (1977) 85-88. MR 0447502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Frank N. Huggins. Bounded slope variation and generalized convexity . Proc. Amer. Math. Soc. 65 (1977) 65-69. MR 0466447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. Sarbadhikari. A note on some properties of $A$-functions . Proc. Amer. Math. Soc. 56 (1976) 321-324. MR 0407213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert R. Stevens. On a uniqueness problem in the theory of linear integral equations . Proc. Amer. Math. Soc. 49 (1975) 95-103. MR 0387987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. H. Scanlon. Additivity and indefinite integration for McShane's $P$-integral . Proc. Amer. Math. Soc. 39 (1973) 129-134. MR 0315060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1